Skip navigation
The Australian National University

Semiclassical limits to the linewidth of an atom laser

Citation

Johnsson, M, Haine, S, Hope, J et al 2007, 'Semiclassical limits to the linewidth of an atom laser', Physical Review A: Atomic, Molecular and Optical Physics, vol. 75, no. 043618, pp. 1-10.

Year

2007

Field of Research

  • Degenerate Quantum Gases And Atom Optics

Updated:  21 November 2017 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers